ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

June 2012 , Volume 17 , Issue 4

Special issue on fluid dynamics, analysis and numerics

Select all articles

Export/Reference:

Preface
Thomas P. Witelski, David M. Ambrose, Andrea Bertozzi, Anita T. Layton, Zhilin Li and Michael L. Minion
2012, 17(4): i-ii doi: 10.3934/dcdsb.2012.17.4i +[Abstract](735) +[PDF](383.5KB)
Vorticity jumps in steady water waves
Walter A. Strauss
2012, 17(4): 1101-1112 doi: 10.3934/dcdsb.2012.17.1101 +[Abstract](888) +[PDF](504.5KB)
Well-posedness of a model for water waves with viscosity
David M. Ambrose, Jerry L. Bona and David P. Nicholls
2012, 17(4): 1113-1137 doi: 10.3934/dcdsb.2012.17.1113 +[Abstract](1002) +[PDF](418.8KB)
A partially implicit hybrid method for computing interface motion in Stokes flow
Anita T. Layton and J. Thomas Beale
2012, 17(4): 1139-1153 doi: 10.3934/dcdsb.2012.17.1139 +[Abstract](856) +[PDF](249.3KB)
Some new finite difference methods for Helmholtz equations on irregular domains or with interfaces
Xiaohai Wan and Zhilin Li
2012, 17(4): 1155-1174 doi: 10.3934/dcdsb.2012.17.1155 +[Abstract](969) +[PDF](861.7KB)
An augmented immersed interface method for moving structures with mass
Jian Hao, Zhilin Li and Sharon R. Lubkin
2012, 17(4): 1175-1184 doi: 10.3934/dcdsb.2012.17.1175 +[Abstract](1042) +[PDF](469.1KB)
Error estimation for immersed interface solutions
Ben A. Vanderlei, Matthew M. Hopkins and Lisa J. Fauci
2012, 17(4): 1185-1203 doi: 10.3934/dcdsb.2012.17.1185 +[Abstract](941) +[PDF](919.9KB)
Accurate two and three dimensional interpolation for particle mesh calculations
Anita Mayo
2012, 17(4): 1205-1228 doi: 10.3934/dcdsb.2012.17.1205 +[Abstract](829) +[PDF](244.6KB)
Jet schemes for advection problems
Benjamin Seibold, Rodolfo R. Rosales and Jean-Christophe Nave
2012, 17(4): 1229-1259 doi: 10.3934/dcdsb.2012.17.1229 +[Abstract](1233) +[PDF](998.5KB)
Random walks, random flows, and enhanced diffusivity in advection-diffusion equations
Michael Taylor
2012, 17(4): 1261-1287 doi: 10.3934/dcdsb.2012.17.1261 +[Abstract](859) +[PDF](186.7KB)
Simulating binary fluid-surfactant dynamics by a phase field model
Chun-Hao Teng, I-Liang Chern and Ming-Chih Lai
2012, 17(4): 1289-1307 doi: 10.3934/dcdsb.2012.17.1289 +[Abstract](877) +[PDF](2196.0KB)
Asymptotics of blowup solutions for the aggregation equation
Yanghong Huang and Andrea Bertozzi
2012, 17(4): 1309-1331 doi: 10.3934/dcdsb.2012.17.1309 +[Abstract](1473) +[PDF](736.0KB)
Fundamental limitations of Ad hoc linear and quadratic multi-level regression models for physical systems
Andrew J. Majda and Yuan Yuan
2012, 17(4): 1333-1363 doi: 10.3934/dcdsb.2012.17.1333 +[Abstract](1095) +[PDF](767.7KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]